Embolia cutis medicamentosa after polidocanol injection of neovessels in Achilles tendinosis

Rheumatology; Sports Medicine
Case Report
10.1102/1470-5206.2013.0003
13
12-16
Embolia cutis medicamentosa after polidocanol injection of neovessels in Achilles tendinosis

This report documents a case of embolia cutis medicamentosa after therapeutic injection of neovessels associated with Achilles tendinosis with polidocanol. This condition has not previously been reported as a complication of this procedure.

application/pdf iconView article
339.73 KB

Editor-in-Chief

Frank Cross
Consultant Vascular and General Surgeon
The London Clinic, UK

Editors

Neil Barnes
Consultant Physician
Barts Health NHS Trust, London, UK
Ali Jawad
Professor of Rheumatology
Barts Health NHS Trust, London, UK

Join our newsletter

* indicates required

view counter
view counter
view counter
view counter
view counter